Comptes Rendus
Algorithme de Neumann–Dirichlet pour des problèmes de contact unilatéral : Résultat de convergence
Comptes Rendus. Mathématique, Volume 335 (2002) no. 4, pp. 381-386.

Dans cette Note, nous proposons et nous démontrons la convergence d'un algorithme de décomposition de domaine de type Neumann–Dirichlet. Celui-ci permet d'approcher un problème de contact unilatéral sans frottement entre deux matériaux élastiques en gardant les interfaces (physiques) de contact comme interfaces (numériques) de décomposition. L'idée est de remplacer dans l'approche proposée par [4], le problème de Dirichlet par une inéquation variationnelle.

In this Note, we propose and we prove the convergence of a Neumann–Dirichlet algorithm in order to approximate a Signorini problem between two elastic bodies. The idea is to retain the natural interface between the two bodies as numerical interface for the domain decomposition and to replace the Dirichlet problem in [4] by a variational inequality.

Reçu le :
Révisé le :
Publié le :
DOI : 10.1016/S1631-073X(02)02488-3

Guy Bayada 1, 2 ; Jalila Sabil 1 ; Taoufik Sassi 1

1 Laboratoire de mathématiques appliquées de Lyon, MAPLY, UMR 5585, bâtiment Léonard De Vinci-21, avenue Jean Capelle, 69621 Villeurbanne cedex, France
2 Laboratoire de mécanique de contact, LMC, UMR 5514, INSA de Lyon, 20, avenue Albert Einstein, 69621 Villeurbanne cedex, France
@article{CRMATH_2002__335_4_381_0,
     author = {Guy Bayada and Jalila Sabil and Taoufik Sassi},
     title = {Algorithme de {Neumann{\textendash}Dirichlet} pour des probl\`emes de contact unilat\'eral : {R\'esultat} de convergence},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {381--386},
     publisher = {Elsevier},
     volume = {335},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02488-3},
     language = {fr},
}
TY  - JOUR
AU  - Guy Bayada
AU  - Jalila Sabil
AU  - Taoufik Sassi
TI  - Algorithme de Neumann–Dirichlet pour des problèmes de contact unilatéral : Résultat de convergence
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 381
EP  - 386
VL  - 335
IS  - 4
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02488-3
LA  - fr
ID  - CRMATH_2002__335_4_381_0
ER  - 
%0 Journal Article
%A Guy Bayada
%A Jalila Sabil
%A Taoufik Sassi
%T Algorithme de Neumann–Dirichlet pour des problèmes de contact unilatéral : Résultat de convergence
%J Comptes Rendus. Mathématique
%D 2002
%P 381-386
%V 335
%N 4
%I Elsevier
%R 10.1016/S1631-073X(02)02488-3
%G fr
%F CRMATH_2002__335_4_381_0
Guy Bayada; Jalila Sabil; Taoufik Sassi. Algorithme de Neumann–Dirichlet pour des problèmes de contact unilatéral : Résultat de convergence. Comptes Rendus. Mathématique, Volume 335 (2002) no. 4, pp. 381-386. doi : 10.1016/S1631-073X(02)02488-3. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02488-3/

[1] P. Alart; M. Barboteu; P. Le Tallec; M. Vidrascu Méthode de Schwarz additive avec solveur grossier pour problèmes non-symétryque, C. R. Acad. Sci. Paris, Série I, Volume 331 (2000), pp. 399-404

[2] R.H. Krause; B.I. Wohlmuth Nonconforming domain decomposition techniques for linear elasticity, East-West J. Numer. Math., Volume 8 (2000) no. 3, p. 177

[3] J.L. Lions; G. Stampacchia Variational inequalities, Comm. Pure Appl. Math., Volume XX (1967), pp. 493-519

[4] L.D. Marini; A. Quarteroni A relaxation procedure for domain decomposition methods using finite elements, Numer. Math., Volume 55 (1989) no. 5, pp. 575-598

[5] M. Moussaoui, Communication personnelle, mars 2002

[6] J. Sabil, Analyse numérique des algorithmes de contact, Thèse, INSA de Lyon, soutenance prévue en 2003

  • G. Guillamet; M. Rivero; M. Zavala-Aké; M. Vázquez; G. Houzeaux; S. Oller A parallel algorithm for unilateral contact problems, Computers Structures, Volume 271 (2022), p. 106862 | DOI:10.1016/j.compstruc.2022.106862
  • Jaroslav Haslinger; Radek Kučera; Julien Riton; Taoufik Sassi A domain decomposition method for two-body contact problems with Tresca friction, Advances in Computational Mathematics, Volume 40 (2014) no. 1, p. 65 | DOI:10.1007/s10444-013-9299-y
  • Barbara Wohlmuth Variationally consistent discretization schemes and numerical algorithms for contact problems, Acta Numerica, Volume 20 (2011), p. 569 | DOI:10.1017/s0962492911000079
  • Julien Riton; Taoufik Sassi; Radek Kučera On Domain Decomposition Algorithms for Contact Problems with Tresca Friction, Domain Decomposition Methods in Science and Engineering XIX, Volume 78 (2011), p. 367 | DOI:10.1007/978-3-642-11304-8_42
  • L. Gallimard; T. Sassi A posteriori error analysis of a domain decomposition algorithm for unilateral contact problem, Computers Structures, Volume 88 (2010) no. 13-14, p. 879 | DOI:10.1016/j.compstruc.2010.04.007
  • J. Haslinger; R. Kučera; T. Sassi A Domain Decomposition Algorithm for Contact Problems: Analysis and Implementation, Mathematical Modelling of Natural Phenomena, Volume 4 (2009) no. 1, p. 123 | DOI:10.1051/mmnp/20094106
  • Jonas Koko Uzawa block relaxation domain decomposition method for the two-body contact problem with Tresca friction, Computer Methods in Applied Mechanics and Engineering, Volume 198 (2008) no. 3-4, p. 420 | DOI:10.1016/j.cma.2008.08.011
  • Taoufik Sassi; Mohamed Ipopa; François Xavier Roux Generalization of Lions' Nonoverlapping Domain Decomposition Method for Contact Problems, Domain Decomposition Methods in Science and Engineering XVII, Volume 60 (2008), p. 623 | DOI:10.1007/978-3-540-75199-1_78
  • Guy Bayada; Jalila Sabil; Taoufik Sassi Convergence of a Neumann-Dirichlet algorithm for two-body contact problems with non local Coulomb's friction law, ESAIM: Mathematical Modelling and Numerical Analysis, Volume 42 (2008) no. 2, p. 243 | DOI:10.1051/m2an:2008003
  • Alexey Chernov; Matthias Maischak; Ernst P. Stephan hp‐Mortar boundary element method for two‐body contact problems with friction, Mathematical Methods in the Applied Sciences, Volume 31 (2008) no. 17, p. 2029 | DOI:10.1002/mma.1005
  • S. Hüeber; M. Mair; B.I. Wohlmuth A priori error estimates and an inexact primal-dual active set strategy for linear and quadratic finite elements applied to multibody contact problems, Applied Numerical Mathematics, Volume 54 (2005) no. 3-4, p. 555 | DOI:10.1016/j.apnum.2004.09.019
  • S. Hüeber; B.I. Wohlmuth A primal–dual active set strategy for non-linear multibody contact problems, Computer Methods in Applied Mechanics and Engineering, Volume 194 (2005) no. 27-29, p. 3147 | DOI:10.1016/j.cma.2004.08.006
  • G. Bayada; J. Sabil; T. Sassi A Neumann-Neumanndomain decomposition algorithm for the Signorini problem, Applied Mathematics Letters, Volume 17 (2004) no. 10, p. 1153 | DOI:10.1016/j.aml.2003.10.010
  • C. Eck; B. Wohlmuth Convergence of a Contact-Neumann Iteration for the Solution of Two-Body Contact Problems, Mathematical Models and Methods in Applied Sciences, Volume 13 (2003) no. 08, p. 1103 | DOI:10.1142/s0218202503002830

Cité par 14 documents. Sources : Crossref

Commentaires - Politique